# SDR QXEA2012010300003

- Difficulty date: December 27, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 23,310 hours, 20,857 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emer Liht Switch
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/A EMERGENCY LIGHTING SWITCH IS BURNED OUT.  RELAMPED FWD EMERGENCY SWITCH LIGHT SWITCH.  LIGHTS CHECKS GOOD.  NO OTHER DEFECTS NOTED. RETURNED TO SERVICE.
